# SDR RAIA2018093011004

- Difficulty date: September 11, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER T PROFILE LOWER ANGLE SUPPORT BRACKET IS CRACKED...REMOVED AND REPLACED AFT CARGO DOOR LOWER T PROFILE ANGLE SUPPORT BRACKET
